# SDR AALA202106288106

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DELAMINATED FLOOR PANEL 232LF IN PASSENGER CABIN (1EA). REPLACED FLOOR PANEL 232LF IN PASSENGER CABIN WITH REPLACEMENT MATERIAL PER A319 SRM 53-02-00-300-011, AND IRM 9701 REV K.
